# SDR ASAA2022061638679

- Difficulty date: June 16, 2022
- Submitted: June 20, 2022
- Operation: Air carrier
- Aircraft: N638VA
- Make and model: Airbus A320-214
- Aircraft serial: 03503
- Aircraft time: 44,388 hours, 14,198 cycles
- Engine: Cfmint CFM565B4
- Engine time: 44,388 hours, 14,198 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Engine
- Part number: 1887M10G06
- Part serial: 697736
- Condition: Failed
- Location: Engine #1
- Part time: 44,388 hours, 14,198 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENG 1 STALL AT FL 350 ENGINE RELIT AND STALLED AGAIN.  GROUNDED - YES. PERFORMED FDIMU DATA DOWNLOAD OF PCMCIA CARD IAW 31-36-00-740. FOQ + DOWNLOAD SUCCESSFUL. PRINTED PER + FDIMU STORED REPORTS IAW AMM 31-36-00-740-010-A. PERFORMED FADEC NON-MOTORING TEST IAW AMM 73-29-00-710-040-B-02 FOR ENG. 1 CH.A/B NO FAULT FOUND. SCHEDULED MTX REPORT HAD NO FAULTS  CH. A/B. J. GOULD 25992 06/17/22. REMOVED AND REPLACED #1 ENGINE REF. W/O # 9031903 OFF ENGINE S/N # 697-736 T/C # 710000-000-042, ON ENGINE S/N # 697-107 T/C # 710000-400-042.
